MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720054-02
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Perforation (2001)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an spectra concealable penile prosthesis (spp) procedure due to the patient experienced pain the next day after surgery.The physician believes that the patient had cross over of the spp.The device was replaced with a tactra without any issues and functioning as designed.The patient had a good outcome with no further complications.No more information available at the moment.Should additional information become available, it will be provided.
 
Additional Manufacturer Narrative
The complaint component was returned and analyzed, and the reported allegation was not confirmed via product analysis.Product analysis is unable to confirm the reported allegations of pain, perforation and migration nor relate a device malfunction to these reported allegations.The medical and product record review indicated that the reported events do not represent an unanticipated event.Review of the manufacturing documentation confirmed all required in-process and final inspections and testing were completed.A crease was identified in cylinder 1; however, product analysis is unable to confirm any relationship with this visual abnormality and the reported events nor the reported events related to pain, perforation and migration.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.
 
Event or Problem Description
It was reported that the patient underwent an spectra concealable penile prosthesis (spp) procedure due to the patient experienced pain the next day after surgery.The physician believes that the patient had cross over of the spp.The device was replaced with a tactra without any issues and functioning as designed.The patient had a good outcome with no further complications.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9563695
Report Number2183959-2019-68560
Device Sequence Number2600975
Product Code FAE
UDI-Device Identifier00878953005218
UDI-Public00878953005218
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/26/2024
Device Model Number720054-02
Device Catalogue Number720054-02
Device Lot Number1000297907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR